Volume 49, Number 3
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Purchase PDF 376 4417 Abstract

Jerry L. Bona & Min Chen

10.4208/jms.v49n3.16.01

J. Math. Study, 49 (2016), pp. 205-220.

Preview Purchase PDF 414 4763 Abstract

Magnar Bjørkavåg, Henrik Kalisch, Zahra Khorsand & Dimitrios Mitsotakis

10.4208/jms.v49n3.16.02

J. Math. Study, 49 (2016), pp. 221-237.

Preview Purchase PDF 471 4680 Abstract

Sheng-Hao Li, Ivonne Rivas & Bing-Yu Zhang

10.4208/jms.v49n3.16.03

J. Math. Study, 49 (2016), pp. 238-258.

Preview Purchase PDF 418 4708 Abstract

Tian Ma & Shouhong Wang

10.4208/jms.v49n3.16.04

J. Math. Study, 49 (2016), pp. 259-292.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1229 5517 Abstract

Juan-Ming Yuan, Hongqiu Chen & Shu-Ming Sun

10.4208/jms.v49n3.16.05

J. Math. Study, 49 (2016), pp. 293-318.

Preview Purchase PDF 323 4515 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard